Existence and asymptotics of solutions of an implicit Cauchy problem with a singularity
Differencialʹnye uravneniâ, Tome 28 (1992) no. 12, pp. 2168-2169
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1992_28_12_a19,
author = {A. E. Zernov},
title = {Existence and asymptotics of solutions of an implicit {Cauchy} problem with a singularity},
journal = {Differencialʹnye uravneni\^a},
pages = {2168--2169},
year = {1992},
volume = {28},
number = {12},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1992_28_12_a19/}
}
A. E. Zernov. Existence and asymptotics of solutions of an implicit Cauchy problem with a singularity. Differencialʹnye uravneniâ, Tome 28 (1992) no. 12, pp. 2168-2169. http://geodesic.mathdoc.fr/item/DE_1992_28_12_a19/